MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR VENTRICULAR CATHETER KIT; ICP MICROSENSORS (ROHS)

INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR VENTRICULAR CATHETER KIT; ICP MICROSENSORS (ROHS)
Catalog Number 826653
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a microsensor (id 826653) was implanted on september 01, 2023.The sensor was working normally during the procedure, however, when the patient was sent back to the ward and reconnected the microsensor, the microsensor could not be detected.The microsensor was retrieved and stop monitoring.The patient did not experience any signs and symptoms due to sensor issue.The patient is stable.The monitor used is icp express, 220 volt (id 826635) and the cable is icp express cable (id 826636).
 
Additional Manufacturer Narrative
The microsensor (id 826653) was not returned for evaluation as the product was discarded; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.However, a possible root cause include excessive pressure applied to product or physical strength of materials unfit for intended use.Additionally, given that the icp microsensors are used in conjunction with an icp cable and monitor, it is possible that an issue or failure with either of those components could have led to the failure seen with the icp microsensor.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
MICROSENSOR VENTRICULAR CATHETER KIT
Common Device Name
ICP MICROSENSORS (ROHS)
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18191840
Report Number3014334038-2023-00178
Device Sequence Number17953663
Product Code GWM
UDI-Device Identifier10381780520566
UDI-Public10381780520566
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number826653
Device Lot Number6154136
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date03/06/2024
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP EXPRESS CABLE (ID 826636); ICP EXPRESS, 220 VOLT (ID 826635)
Patient SexUnknown